# SDR FDEA201107112641

- Difficulty date: July 11, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,886 hours, 10,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BETWEEN STA 1256 AND 1305 SILL PLATE ATTACHMENT HOLES FOUND CORRODED.  TRIMMED OUT AND REPAIRED CARRIED OUT IAW SRM 53-00-52, REV 46,   FIGURE 201, REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
